Aspherical Manifolds and Higher-Dimensional Knots

Beno Eckmann

Commentarii mathematici Helvetici (1976)

  • Volume: 51, page 93-98
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Eckmann, Beno. "Aspherical Manifolds and Higher-Dimensional Knots." Commentarii mathematici Helvetici 51 (1976): 93-98. <>.

author = {Eckmann, Beno},
journal = {Commentarii mathematici Helvetici},
pages = {93-98},
title = {Aspherical Manifolds and Higher-Dimensional Knots},
url = {},
volume = {51},
year = {1976},

AU - Eckmann, Beno
TI - Aspherical Manifolds and Higher-Dimensional Knots
JO - Commentarii mathematici Helvetici
PY - 1976
VL - 51
SP - 93
EP - 98
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.